MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001361570
Medical Device Problem Codes Stretched (1601); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).Device eval by manufacturer: the device was returned for analysis.The components received included the main coil, the introducer sheath, and the pusher wire.Upon visual and microscopic inspection, the main coil was noted to be bent and stretched.Additionally, the main coil was found to be detached at the coil arm section.Dimensional inspection of the returned components was performed and confirmed to be within specification.
 
Event or Problem Description
Reportable based on the device analysis completed on 04aug2025.It was reported that the coil was stuck in the catheter.A 6mm x 20cm interlock device was selected for use in a splenic artery aneurysm embolization procedure.During the procedure, when attempting to place this interlock coil, the coil became stuck in the boston scientific catheter and could not be advanced.The device was then withdrawn, at which time the coil was observed to be stretched.Both the coil and the microcatheter were removed together from the patient's body, and the procedure was completed using with another of the same device.There were no patient complications as a result of this event, and the patient's condition was stable following the procedure.However, analysis of the returned device revealed the main coil was detached at the coil arm section.

Brand Name
INTERLOCK?
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22923313
Report Number2124215-2025-58766
Device Sequence Number9144335
Product Code KRD
UDI-Device Identifier08714729765004
UDI-Public(01)08714729765004(17)270817(10)34855465
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001361570
Device Catalogue NumberM001361570
Device Lot Number0034855465
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexMale
Patient Weight55 KG